# SDR YENA2025022400187

- Difficulty date: February 23, 2025
- Submitted: February 24, 2025
- Operation: Air carrier
- Aircraft: N4073J
- Make and model: Airbus A321-271NX
- Aircraft serial: 11129
- Aircraft time: 8,000 hours, 1,188 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Part number: VFT300B00
- Part serial: 042609804
- Condition: Warning Message
- Location: Zone 100
- Part time: 8,056 hours, 1,196 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT#1408, CDG-JFK. (ETOPS) 'VENT AVIONICS SYSTEM  FAULT ( SKIN AIR OUTLET VALVE (AVIONICS) ); REMOVED AND REPLACED SKIN AIR OUTLET VALVE IAW AMM 21-26-53. OPS CHECK GOOD. MX-4 UPDATED. PLACARD REMOVED. MDDR CLEARED.
